# SDR GTIA040177

- Difficulty date: February 13, 2004
- Submitted: April 24, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND COCKPIT FLOOR PANEL 4411A BOTTOM DISBONDED NON-SKID WORN.  FOUND BOTTOM SKIN CRACKED.  REMVOED BOTTOM SKIN.  FABRICATED NEW BOTTOM SKIN.  INSTALLED BOTTOM SKIN.  (M)
